导出
  • 排序
  • 显示
1. Enumerations of humps and peaks in (k, a)-paths and (n, m)-Dyck paths via bijective proofs SCOPUS SCIE EI

作者:Du, RRX; Nie, YY; Sun, XZ

通讯作者:Du, Rosena R.X.

通讯作者地址:Du, RRX (reprint author), E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Du, Rosena R. X.; Nie, Yingying; Sun, Xuezhi] E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, Shanghai 200241, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2015,190,42-49

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.956

资源类型:外文期刊论文

2. The distance spectral radius of digraphs (vol 161, pg 2537, 2013) SCOPUS SCIE EI

作者:Lin, HQ; Shu, JL

通讯作者:Lin, Huiqiu

通讯作者地址:Lin, HQ (reprint author), E China Univ Sci & Technol, Dept Math, Shanghai 200237, Peoples R China.

作者机构:[Lin, Huiqiu] E China Univ Sci & Technol, Dept Math, Shanghai 200237, Peoples R China.; [Shu, Jinlong] E China Normal Univ, Dept Math, Shanghai 2000 更多

来源:DISCRETE APPLIED MATHEMATICS,2015,188,1,51-52

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.956

Scopus被引:1

资源类型:外文期刊论文

4. The distance spectral radius of digraphs SCOPUS SCIE EI

作者:Lin, HQ; Shu, JL

通讯作者:Shu, J.(jlshu@admin.ecnu.edu.cn)

通讯作者地址:Shu, JL (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Lin, Huiqiu] E China Univ Sci & Technol, Sch Sci, Dept Math, Shanghai 200237, Peoples R China.; [Shu, Jinlong] E China Normal Univ, Dept Math, Shan 更多

来源:DISCRETE APPLIED MATHEMATICS,2013,161,16-17,2537-2543

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.956

WOS被引:9

Scopus被引:8

资源类型:外文期刊论文

5. Path covering number and L(2,1)-labeling number of graphs SCOPUS SCIE EI

作者:Lu, CH;Zhou, Q

通讯作者:Lu, C.(chlu@math.ecnu.edu.cn)

通讯作者地址:Lu, CH (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Lu, Changhong; Zhou, Qing] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2013,161,13-14,2062-2074

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.956

WOS被引:3

Scopus被引:4

资源类型:外文期刊论文

7. Counting humps in Motzkin paths SCOPUS SCIE EI

作者:Ding, Y; Du, RRX

通讯作者:Du, R.R.X.(rxdu@math.ecnu.edu.cn)

通讯作者地址:Du, RRX (reprint author), E China Normal Univ, Dept Math, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Ding, Yun; Du, Rosena R. X.] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2012,160,1-2,187-191

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.956

WOS被引:4

Scopus被引:4

资源类型:外文期刊论文

8. Identifying codes and locating-dominating sets on paths and cycles SCOPUS SCIE EI

作者:Chen, CX; Lu, CH; Miao, ZK

通讯作者:Lu, C.(chlu@math.ecnu.edu.cn)

通讯作者地址:Lu, CH (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Chen, Chunxia; Lu, Changhong] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.; [Miao, Zhengke] Xuzhou Normal Univ, Dept Math, Xuz 更多

来源:DISCRETE APPLIED MATHEMATICS,2011,159,15,1540-1547

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.956

WOS被引:11

Scopus被引:13

资源类型:外文期刊论文

10. An extremal problem on non-full colorable graphs SCOPUS SCIE EI

作者:Lu, CH; Zhai, MQ

通讯作者:Lu, C.(chlu@math.ecnu.edu.cn)

通讯作者地址:Lu, CH (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Lu, CH; Zhai, MQ]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Lu, CH; Zhai, MQ] E China Normal Univ, Inst Theoret Comp, S 更多

来源:DISCRETE APPLIED MATHEMATICS,2007,155,16,2165-2173

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.956

WOS被引:3

Scopus被引:4

资源类型:外文期刊论文

11. Extremal problems on consecutive L(2,1)-labelling SCOPUS SCIE EI

作者:Lu, CH;Chen, L;Zhai, MQ

通讯作者:Lu, C.(chlu@math.ecnu.edu.cn)

通讯作者地址:Lu, CH (reprint author), E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

作者机构:[Lu, CH; Chen, L; Zhai, MQ]E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.;[Lu, CH; Chen, L; Zhai, MQ] E China Normal Univ 更多

来源:DISCRETE APPLIED MATHEMATICS,2007,155,10,1302-1313

收录类别:SCOPUS;SCIE;EI

当年影响因子:0.956

WOS被引:6

Scopus被引:6

资源类型:外文期刊论文

14. Enumerating near-4-regular maps on the sphere and the torus SCIE

作者:Ren, H; Liu, YP

通讯作者地址:Ren, H (reprint author), Suzhou Univ, Dept Math, Suzhou 215006, Peoples R China.

作者机构:[Ren, H; Liu, YP]Suzhou Univ, Dept Math, Suzhou 215006, Peoples R China.;[Ren, H; Liu, YP] No Jiotong Univ, Dept Math, Beijing 100044, Peoples R 更多

来源:DISCRETE APPLIED MATHEMATICS,2001,110,2-3,273-288

收录类别:SCIE

当年影响因子:0.956

WOS被引:2

资源类型:外文期刊论文

16. On the computational complexity of edge concentration SCIE

作者:Lin, XM

通讯作者地址:Lin, XM (reprint author), Univ New S Wales, Sch Engn & Comp Sci, Sydney, NSW 2052, Australia.

作者机构:[Lin, XM]Univ New S Wales, Sch Engn & Comp Sci, Sydney, NSW 2052, Australia.

来源:DISCRETE APPLIED MATHEMATICS,2000,101,1-3,197-205

收录类别:SCIE

当年影响因子:0.956

WOS被引:8

资源类型:外文期刊论文

TOP